# SDR USAA920071339

- Difficulty date: December 8, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,696 hours, 3,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - A DENT FOUND ON LEFT WING INBOARD MID FLAP TRAILING EDGE WEDGE AT WBL 75.01.  REPAIRED LEFT WING INBOARD MID FLAP TRAILING EDGE WEDGE AT WBL 75.01 IAW B737-300 SRM 51-70-10-2R, FIG 202.
